MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.256S
Medical Device Problem Codes Entrapment of Device (1212); Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn.Product was not returned.  based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2018, during a trochanteric fixation nail advanced (tfna) hip surgery, the surgeon presented an x-ray image on (b)(6) 2018, that showed, that the lag screw had collapsed into the nail.This is an intended design of the tfna, however, the surgeon has the option to lack the lag screw in a rigid construct, this was the procedure that was applied.The intention was to hold the reduction in a static position, however, the lag screw collapsed into the nail and it remained in the patient.Patient status is unknown.There was no surgical delay.Procedure was completed successfully.This report is for one (1) 1tfna screw 105mm.This complaint involves two (2) devices.This report is 2 of 2 for (b)(4).
 
Event or Problem Description
It was reported patient underwent a trochanteric fixation nail advanced (tfna) procedure on (b)(6) 2018.Surgeon opted to use the static method and locked the lag screw, creating a rigid construct.Surgery was completed successfully.X-ray taken on (b)(6) 2018 revealed the lag screw had migrated into the nail.The devices remain implanted, no revision procedure is planned.
 
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(6).Date reported in initial medwatch was 10/18/2018.Correct date should have been 10/17/2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The x-ray was taken on (b)(6) 2018 and shown to the sales consultant on (b)(6) 2018.The lag screw had collapsed into the nail.This is an intended design of the tfna, however the surgeon has the option to lack the lag screw in a rigid construct which he did.His intention was to hold the reduction in a static position; instead the lag screw collapsed into the nail.

Brand Name
TFNA SCREW 105MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8043304
Report Number2939274-2018-54865
Device Sequence Number1302261
Product Code HSB
UDI-Device Identifier10886982097361
UDI-Public(01)10886982097361
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.256S
Device Catalogue Number04.038.105S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer12/06/2018
12/12/2018
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date12/10/2018
12/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR